Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Occasional itching in area around penis between thighs, bumps due to sweating. Tried clotrimazole. Permanent cure? name is xxxx. i have occasional itching sensation in area around my penis (between my thighs). i had this a few years bak and i applied CLOTRIMAZOLE (candid b) cream and it bcm fyn. now im again im having d same prolems and i tries with the same cream but of no use. i also think i hv what is called as sweat bumps in the same area. pls advice me on better medicines . thank u.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
hi there

am dr.surendiran

nice to meet you here in HCMagic
The medical term for itching is pruritus.
Infections, bites and stings, infestations, chronic diseases, sun exposure, and dry skin are among the numerous causes of itching.
Anti-itch creams and lotions containing camphor, menthol, phenol, pramoxine (Caladryl, Tronolane), diphenhydramine (Benadryl), or benzocaine can bring relief.
Some cases of itching will respond to corticosteroid medications.
It is best to avoid scratching and itching when possible to avoid worsening of the condition and disruption of the skin that could lead to bacterial infection.
If itching persists with time or worsens, or is associated with skin lesions, consulting a health care professional is advisable.
hope helped your query

regards dr.surendiran
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor